2mg for more than ten year leads to strong psychological & some physical dependence. Your decision to leave this habit is most welcome for your own well being.
If you stop taking this drug ABRUPTLY, there is chances of withdrawal syndrome comprising of symptoms like restlessness
, craving for drug, diarrhoea, palpitation
, tremulousness, diffuse body pain, cramps, dizziness, in-coordination, light headedness, imbalance, staggering etc.
If you will leave Clonazepam GRADUALLY ( Reducing/Tapering the dose from 2 mg to nil over several month), the chances of emergence of withdrawal symptoms
is practically very low. If withdrawal symptoms do appears, it is generally of very mild severity. So best course of action is to reduce the dose of Clonazepam very gradually. A rough guide for you will be like follow..
 Clonazepam 1.75 mg for 1 month
 Clonazepam 1.50 mg for 1 month
 Clonazepam 1.25 mg for 1 month
 Clonazepam 1.00 mg for 1 month
 Clonazepam 0.75 mg for 1 month
 Clonazepam 0.50 mg for 1 month
 Clonazepam 0.25 mg for 1 month
 Clonazepam 0.125 mg for last 1 month.
You can add Carbamazepine
300 mg twice daily for the initial two month, than Carbamazepine 300 mg once daily for next two month to reduce craving for the Clonazepam. Carbamazepine is a very bland drug, does not carries a abuse potential on its own & very effective for reducing the craving and hence relapse to addiction for Clonazepam.
Last but not the least, For optimal sleep, you need to follow the steps of sleep hygiene
Thank you ( viewer rating for my answer is awaited)